# SDR SWIA201126204

- Difficulty date: April 8, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 21,983 hours, 18,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CEILING AND EXTERIOR SERVICE DOOR EMERGENCY LIGHTS ARE OUT.  (SERVICE)  RELAMPED EMERGENCY LIGHTS.
